Página web del Grupo de Análisis No Lineal de la Universidad de Sevilla



Mar�a de los �ngeles Jap�n Pineda





Art�culos/preprints publicados:



1. Second dual projection characterizations of three classes of $L_0$-closed, convex bounded sets in $L_1$.,
J. Math. Anal. Appl. , 342, 1-16, 2007. Acceso a m�s informaci�n

Maria �ngeles Jap�n Pineda, C. Lennard.

2. A remark on the Generalized Banach Contraction Principle,
Preprint, , , 2007.

Maria �ngeles Jap�n Pineda.

3. On a type of generalized nonexpansiveness,
Preprint, , , 2007.

K. Goebel, Maria �ngeles Jap�n Pineda.

4. Fixed points of nonexpansive mappings in spaces of continuous functions,
Proceedings of the American Mathematical Society, 133, 3037-3046, 2005. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, Mar�a de los �ngeles Jap�n Pineda.

5. Some geometric properties in modular spaces and applications to fixed point theory,
Journal of Mathematical Analysis and Applications, 295, 576-594, 2004. Acceso a m�s informaci�n

Mar�a de los �ngeles Jap�n Pineda.

6. Weak compactness and fixed point property for affine mappings,
Journal of Functional Analysis, 209, 1-15, 2004. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, Mar�a de los �ngeles Jap�n Pineda, Stanislav Prus.

7. Nonexpansive mappings in spaces of continuous functions,
Extracta Mathematicae, 19, 1-20, 2004. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, Mar�a de los �ngeles Jap�n Pineda.

8. Fixed point property for general topologies in some Banach spaces,
Bulletin of the Australian Mathematical Society, 70, 229-244, 2004.

Stanislav Prus, Mar�a de los �ngeles Jap�n Pineda.

9. The fixed point property in Banach spaces containing a copy of $c_0$,
Abstract and Applied Mathematics , 3, 183-386, 2003. Acceso a m�s informaci�n

Mar�a de los �ngeles Jap�n Pineda.

10. Some fixed point results on L-embedded Banach spaces,
Journal of Mathematical Analysis and Applications, 272, 380-391, 2002. Acceso a m�s informaci�n

Mar�a de los �ngeles Jap�n Pineda.

11. Existence of fixed points for mappings of asymptotically nonexpansive typoe on $L$-embedded Banach spaces,
Nonlinear Analysis, 47, 2779-2786, 2001. Acceso a m�s informaci�n

Mar�a de los �ngeles Jap�n Pineda.

12. Fixed point theorems for asymptotically regular mappings in Orlicz function spaces,
Nonlinear Analysis, 44, 829-842, 2001. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, Mar�a de los �ngeles Jap�n Pineda.

13. Opial modulus,moduli of noncompact convexity and fixed poins for asymptotically regular mappings.,
Nonlinear Anal., 41, 617-630, 2000. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides.

14. Stability of the fixed point property for nonexpansive mappings in some classes of spaces,
Comm. Appl. Nonlinear Anal., 5, 37-46, 1998. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, M. �ngeles Jap�n Pineda.

15. The $\tau$-Fixed Point Property for nonexpansive mappings,
Abstract and Applied Analysis, 3, 343-362, 1998. Acceso a m�s informaci�n

Tom�s Dom�nguez Benavides, Jes�s Garc�a Falset, M. Angeles Jap�n Pineda.

16. A new constant in Banach spaces and stability of the fixed point property,
Ann. Univ. Mariae Curie-Sklodowska Sect. A, 51, 135-141, 1997.

M. �ngeles Jap�n Pineda.





Cap�tulos de libros publicados:



1. Stability of the fixed point property in $M$-abstract Banach spaces,
Fixed Point Theory and Applications, (Editores: ), 41-52, 2004.

Tom�s Dom�nguez Benavides, Mar�a de los �ngeles Jap�n Pineda.

2. Metric fixed point results concerning measures of noncompactness,
Handbook of Metric Fixed Point Theory, (Editores: ), 239-268, 2001.

Tom�s Dom�nguez Benavides, Genaro L�pez Acedo, Mar�a de los �ngeles Jap�n Pineda.

3. Some geometric coefficientes in Orlicz spaces with application in fixed poin theory,
Function Spaces. Lecturre Notes in Pure and Appl. Math., 213, (Editores: )Dekker, New York, 193-204, 2000.

M. �ngeles Jap�n Pineda.